# SDR 200600005

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: General aviation
- Aircraft: N925AU
- Make and model: Lkheed P3A
- Aircraft serial: 151361
- Aircraft time: 16,997 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9006031
- Condition: Cracked
- Location: Lt Wing
- Part time: 16,997 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL CELL LOWER WING SKIN, PLANK NR 2 CRACKED RISER. NO SRM STANDARD REPAIR FOR THIS DAMAGE. REPAIR WILL BE ACCOMPLISHED IAW  EO 462557001.
